# SDR HNAA2024011900031

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: NOTREPORTED
- Condition: Binding
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FLAPS WERE SELECTED FROM 9 TO 0 AND WHEN FLAPS INDICATED 0, FLAP FAIL EICAS MESSAGE DISPLAYED WITH CMC OF FLAP JAMBED.   INSPECTED FLAPS FOR OBVIOUS DEFECTS NONE FOUND. PERFORMED ZERO RIGGING OF LH &RH FLAPS PER AMM 27-53-04 OPERATED FLAPS FROM 0-45 DEGREES 20 TIMES OPS CHECK GOOD AT THIS TIME.
